Integral necessary condition of optimality of the second order for control problems described by system of integro-differential equations with delay

Abstract


We consider the optimal control problem that is described by the system of integro-differential equations of the Volterra type with delay and multipoint performance criterion. The first and the second variations of the performance criterion are calculated under the hypothesis that the control domain is open. The necessary condition of the first order optimality in the form analogous to the Euler equations is deduced from the equality of the first variation of performance criterion and zero along the optimal process. Next, the implicit necessary condition of the second order optimality is obtained, which helps to establish rather general but constructively verified necessary condition for the second order optimality. The obtained results are applicable for constructing easy-verifying necessary conditions of optimality for the singular (in the usual sense) controls.

Full Text

Введение. Многие процессы из механики, биофизики и других областей описываются интегро-дифференциальными уравнениями типа Вольтерра (см., например, работы [1-10]). В работах [5-8, 10-16 и др.] исследованы различные задачи оптимального управления, описываемые интегро-дифференциальными уравнениями типа Вольтерра. Найдены необходимые условия оптимальности первого порядка, доказаны теоремы существования оптимальных управлений. В предлагаемой работе рассматривается одна задача оптимального управления, описываемая системой интегро-дифференциальных уравнений типа Вольтерра с запаздыванием. При предположении открытости области управления получены необходимые условия оптимальности первого и второго порядков. 1. Постановка задачи. Рассмотрим управляемый процесс, описываемый системой интегро-дифференциальных уравнений типа Вольтерра с запаздыванием (︀ (︀ )︀ )︀

About the authors

Misir J Mardanov

Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences

Email: misir.mardanov@imm.az
9, Bakhtiyar Vahabzade st., Baku, AZ1141, Azerbaijan
Dr. Phys. &. Math. Sci., Professor, Corresponding Members of the Azerbaijan National Academy of Sciences; Director of the Institute

Kamil B Mansimov

Baku State University; Institute of Control Systems, Azerbaijan National Academy of Sciences

Email: kamilbmansimov@gmail.com
9, Bakhtiyar Vahabzade st., Baku, AZ1141, Azerbaijan
Dr. Phys. &. Math. Sci., Professor; Head of Dept.; Dept. of Mathematical Cybernetics ; Head of Lab.; Lab. of Control in Complex Dynamic Systems

Nisa H Abdullayeva

Institute of Control Systems, Azerbaijan National Academy of Sciences

Email: kmansimov@mail.ru
9, Bakhtiyar Vahabzade st., Baku, AZ1141, Azerbaijan
Postgraduate Student; Lab. of Control in Complex Dynamic Systems

References

  1. Алексеев В. М., Тихомиров В. М., Фомин С. В. Оптимальное управление. М.: Наука, 1979. 432 с.
  2. Appell J. M., Kalitvin A. S., Zabrejko P. P. Partial integral operators and integro-differential equations / Pure and Applied Mathematics. New York: CRC Press, 2000. x+578 pp. doi: 10.1201/9781482270402.
  3. Volterra V. Theory of functionals and of integral and integro-differential equations. London: Blackie & Son, 1930. xiv+226 pp.
  4. Васильева А. Б., Тихонов А. Н. Интегральные уравнения. М.: Физматлит, 2002. 160 с.
  5. Warga J. Optimal control of differential and functional equations. New York, London: Academic Press, 1972. xiii+531 pp. doi: 10.1016/c2013-0-11669-8.
  6. Васильев Ф. П. Условия оптимальности для некоторых классов систем, не разрешенных относительно производной // Докл. АН СССР, 1969. Т. 184, № 6. С. 1267-1270.
  7. Васильев Ф. П. Об условиях существования седловой точки в детерминированных играх для интегро-дифференциальных систем с запаздыванием нейтрального типа // Автомат. и телемех., 1972. № 2. С. 40-50.
  8. Васильев Ф. П. Об условиях существования седловой точки в детерминированных интегро-дифференциальных играх с запаздыванием при наличии параметров // Ж. вычисл. матем. и матем. физ., 1970. Т. 10, № 1. С. 15-25.
  9. Ведь Ю. А., Пахыров З. Об ограниченности и устойчивости решений интегродифференциальных уравнений с запаздывающим аргументом // Дифференц. уравнения, 1969. Т. 5, № 11. С. 2050-2061.
  10. Габасов Р., Кириллова Ф. М. Принцип максимума в теории оптимального управления. Минск: Наука и техника, 1974. 272 с.
  11. Габасов Р., Кириллова Ф. М. Качественная теория оптимальных процессов. М.: Наука, 1971. 508 с.
  12. Марданов М. Дж., Гасанов К. К. Условия оптимальности в системах интегродифференциальных уравнений с запаздыванием // Изв. АН Азерб. ССР. Сер. физ.техн. и мат. наук, 1972. № 3. С. 114-119.
  13. Mardanov M. J., Mansimov K. B. Necessary optimality conditions of quasi-singular controls in optimal control // Proc. Inst. Math. Mech. of Azerbaijan. Ser. Phys.-Tech. Math. Sci., 2015. vol. 41, no. 1. pp. 113-122, Retrieved from http://proc.imm.az/volumes/41-1/41-01-12.pdf (December 27, 2017).
  14. Меликов Т. К. Исследование особых процессов в некоторых оптимальных системах: Автореф. дисс.. канд. физ.-мат. наук. Баку: Ин-т матем. и механ., 1976. 17 с.
  15. Марданов М. Дж. Некоторые вопросы теории оптимального управления в системах интегро-дифференциальных уравнений: Автореф. дисс.. канд. физ.-мат. наук. Баку: Ин-т матем. и механ., 1976. 21 с.
  16. Меликов Т. К., Аббасова С. С. Аналог условия Лежандра-Клебша в оптимальных системах интегро-дифференциальных уравнений нейтрального типа: Деп. в Азербайджанском научно-исследовательском институте научно-технической информации, № 2222-Аз 94, 1994.
  17. Габасов Р., Кириллова Ф. М. Особые оптимальные управления. М.: Наука, 1973. 256 с.
  18. Демьянов В. Ф. Условия экстремума и вариационное исчисление. М.: Высш. шк., 2005. 335 с.
  19. Мансимов К. Б. Особые управления в системах с запаздыванием. Баку: Елм, 1999. 174 с.
  20. Мансимов К. Б., Марданов М. Дж. Качественная теория оптимального управления системами Гурса-Дарбу. Баку: Элм, 2010. 360 с.
  21. Мансимов К. Б. Многоточечные необходимые условия оптимальности особых в классическом смысле управлений в системах с запаздыванием // Дифференц. уравнения, 1985. Т. 21, № 3. С. 527-530.

Statistics

Views

Abstract - 40

PDF (Russian) - 13

Cited-By


PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

Copyright (c) 2018 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies